Alert archive / Colorado / Wind Advisories in 2016
Wind Advisory 7, NWS Grand Junction, CO
NWS Grand Junction, CO issued this wind advisory at Apr 23, 2016, 3:06 AM MDT for Grand County, San Juan County, Utah; 11 counties in Colorado. It took effect at Apr 23, 2016, 9:00 AM MDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2016, 3:06 AM MDT (09:06 UTC)
- In effect from
- Apr 23, 2016, 9:00 AM MDT
- Expired
- Apr 23, 2016, 7:51 PM MDT
- In force
- 11 hr
- Issued by
- NWS Grand Junction, CO
Counties Delta County, CO, Dolores County, CO, Garfield County, CO, Gunnison County, CO, Mesa County, CO, Moffat County, CO, Montezuma County, CO, Montrose County, CO, Rio Blanco County, CO, Routt County, CO, San Miguel County, CO, Grand County, UT, San Juan County, UT
The radar
The Grand Junction radar (KGJX), 22 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 9.1 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4086 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
537 WWUS75 KGJT 230906 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 306 AM MDT SAT APR 23 2016 COZ001-002-006-007-011-020-021-UTZ022-027-029-232100- /O.NEW.KGJT.WI.Y.0007.160423T1500Z-160424T0300Z/ LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-GRAND VALLEY- DEBEQUE TO SILT CORRIDOR- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-SOUTHEAST UTAH-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN... MEEKER...GRAND JUNCTION...FRUITA...PALISADE...DE BEQUE... NEW CASTLE...MESA...PARACHUTE...RIFLE...SILT...MONTROSE... HOTCHKISS...DELTA...GATEWAY...NUCLA...CORTEZ...DOVE CREEK... MANCOS...BLANDING...MOAB...CASTLE VALLEY... CANYONLANDS NATIONAL PARK...DEAD HORSE POINT STATE PARK... FRY CANYON 306 AM MDT SAT APR 23 2016 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING. * TIMING...THROUGH 9 PM MDT THIS EVENING. THE STRONGEST WINDS ARE EXPECTED THIS AFTERNOON. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * IMPACTS...TRAVEL MAY BECOME DIFFICULT TO HAZARDOUS FOR HIGH PROFILE AND LIGHT VEHICLES...ESPECIALLY ON EAST-WEST ORIENTED ROADWAYS. IN ADDITION...TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS MAY BE BE DISPLACED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
4 follow-up statements
790 WWUS75 KGJT 231453 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 853 AM MDT SAT APR 23 2016 COZ001-002-006-007-011-020-021-UTZ022-027-029-232300- /O.CON.KGJT.WI.Y.0007.160423T1500Z-160424T0300Z/ LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-GRAND VALLEY- DEBEQUE TO SILT CORRIDOR- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-SOUTHEAST UTAH-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN... MEEKER...GRAND JUNCTION...FRUITA...PALISADE...DE BEQUE... NEW CASTLE...MESA...PARACHUTE...RIFLE...SILT...MONTROSE... HOTCHKISS...DELTA...GATEWAY...NUCLA...CORTEZ...DOVE CREEK... MANCOS...BLANDING...MOAB...CASTLE VALLEY... CANYONLANDS NATIONAL PARK...DEAD HORSE POINT STATE PARK... FRY CANYON 853 AM MDT SAT APR 23 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * TIMING...SOUTHWEST WINDS WILL INCREASE THIS MORNING THEN BE STRONGEST DURING THE AFTERNOON. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * IMPACTS...TRAVEL MAY BECOME DIFFICULT TO HAZARDOUS FOR HIGH PROFILE AND LIGHT VEHICLES...ESPECIALLY ON EAST-WEST ORIENTED ROADWAYS. IN ADDITION...TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS MAY BE BE DISPLACED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
650 WWUS75 KGJT 232108 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 308 PM MDT SAT APR 23 2016 COZ001-002-006-007-011-020-021-UTZ022-027-029-240300- /O.CON.KGJT.WI.Y.0007.000000T0000Z-160424T0300Z/ LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-GRAND VALLEY- DEBEQUE TO SILT CORRIDOR- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-SOUTHEAST UTAH-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN... MEEKER...GRAND JUNCTION...FRUITA...PALISADE...DE BEQUE... NEW CASTLE...MESA...PARACHUTE...RIFLE...SILT...MONTROSE... HOTCHKISS...DELTA...GATEWAY...NUCLA...CORTEZ...DOVE CREEK... MANCOS...BLANDING...MOAB...CASTLE VALLEY... CANYONLANDS NATIONAL PARK...DEAD HORSE POINT STATE PARK... FRY CANYON 308 PM MDT SAT APR 23 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * TIMING...STRONG SOUTHWEST WINDS WILL CONTINUE AHEAD OF A COLD FRONT AS IT MOVES ACROSS WESTERN COLORADO. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * IMPACTS...TRAVEL MAY BECOME DIFFICULT TO HAZARDOUS FOR HIGH PROFILE AND LIGHT VEHICLES...ESPECIALLY ON EAST-WEST ORIENTED ROADWAYS. IN ADDITION...TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS MAY BE BE DISPLACED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
881 WWUS75 KGJT 240000 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 600 PM MDT SAT APR 23 2016 COZ001-021-UTZ022-027-029-240100- /O.CAN.KGJT.WI.Y.0007.000000T0000Z-160424T0300Z/ LOWER YAMPA RIVER BASIN-FOUR CORNERS/UPPER DOLORES RIVER- SOUTHEAST UTAH-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- 600 PM MDT SAT APR 23 2016 ...PORTIONS OF THE WIND ADVISORY HAVE BEEN CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS CANCELLED THE WIND ADVISORY FOR SOUTHEAST UTAH...SOUTHWEST COLORADO AND EXTREME NORTHWEST COLORADO. IN THESE AREAS THE PRESSURE GRADIENT WAS RELAXING IN THE WAKE OF THE COLD FRONT WHICH PASSED THROUGH THE AREA THIS AFTERNOON. AS A RESULT...WINDS...THOUGH STILL BREEZY IN SOME AREAS...HAD DECREASED BELOW ADVISORY LEVELS AND ARE EXPECTED TO CONTINUE TO WEAKEN AS THE NIGHT PROGRESSES. $$ COZ002-006-007-011-020-240300- /O.CON.KGJT.WI.Y.0007.000000T0000Z-160424T0300Z/ CENTRAL YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- PARADOX VALLEY/LOWER DOLORES RIVER- INCLUDING THE CITIES OF...CRAIG...HAYDEN...MEEKER... GRAND JUNCTION...FRUITA...PALISADE...DE BEQUE...NEW CASTLE... MESA...PARACHUTE...RIFLE...SILT...MONTROSE...HOTCHKISS...DELTA... GATEWAY...NUCLA 600 PM MDT SAT APR 23 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * TIMING...STRONG WEST WINDS WILL PERSIST EARLY THIS EVENING. * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * IMPACTS...TRAVEL MAY BECOME DIFFICULT TO HAZARDOUS FOR HIGH PROFILE AND LIGHT VEHICLES...ESPECIALLY ON EAST-WEST ORIENTED ROADWAYS. IN ADDITION...TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS MAY BE BE DISPLACED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
348 WWUS75 KGJT 240151 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 751 PM MDT SAT APR 23 2016 COZ002-006-007-011-020-240300- /O.CAN.KGJT.WI.Y.0007.000000T0000Z-160424T0300Z/ CENTRAL YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- PARADOX VALLEY/LOWER DOLORES RIVER- 751 PM MDT SAT APR 23 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS CANCELLED THE WIND ADVISORY. THE PRESSURE GRADIENT CONTINUED TO RELAX IN THE WAKE OF THE COLD FRONT WHICH PASSED THROUGH THE AREA EARLIER. AS A RESULT...WINDS...THOUGH STILL BREEZY IN SOME AREAS...HAVE DECREASED BELOW ADVISORY LEVELS AND ARE EXPECTED TO CONTINUE TO WEAKEN DURING THE NIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this wind advisory went out at Apr 22, 11:41 PM MDT, 3 hours 25 minutes earlier.
Area forecast discussion, Apr 22, 11:41 PM MDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND JUNCTION CO 1141 PM MDT FRI APR 22 2016 .SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT) ISSUED AT 322 PM MDT FRI APR 22 2016 UNSEASONABLY WARM TEMPERATURES WILL CONTINUE TONIGHT AND TOMORROW AS THE RIDGE OF HIGH PRESSURE PUSHES EAST INTO THE PLAINS. SOUTHWESTERLY FLOW WILL INCREASE TOMORROW AHEAD OF AN APPROACHING LOW WITH WIND SPEEDS OF 20 TO 30 MPH AND GUSTS OF 30 TO 40 MPH POSSIBLE DURING THE AFTERNOON HOURS. 12Z RUNS DO NOT INDICATE A SUBSTANTIAL CLOUD LAYER SO DO EXPECT WINDS TO MIX DOWN TO THE SURFACE. HOWEVER...WINDS DID BACK DOWN SLIGHTLY FROM PREVIOUS RUNS SO DECIDED TO HOLD OFF ON ISSUING A WIND ADVISORY. WILL CONTINUE TO MONITOR THE SITUATION AS GUSTS IN THE UPPER 40S ARE STILL NOT OUT OF THE QUESTION. CONVECTION WISE...SHOWERS WILL INITIATE OVER THE HIGHER TERRAIN TOMORROW MORNING AHEAD OF THE COLD FRONT BEFORE INCREASING IN COVERAGE THROUGHOUT THE AFTERNOON. WHILE INSTABILITY APPEARS LIMITED CANNOT RULE OUT THE POTENTIAL FOR AFTERNOON THUNDERSTORMS ESPECIALLY DURING PEAK DAYTIME HEATING. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 322 PM MDT FRI APR 22 2016 NORTHWEST FLOW SET UP IN THE WAKE OF THE EXITING SYSTEM TO OUR NORTH SUNDAY WILL DRIVE A FEW OROGRAPHIC SHOWERS INTO THE PARK AND GORE RANGES IN NORTHERN COLORADO. OTHERWISE A DRY DAY IS EXPECTED WITH HIGH PRESSURE PASSING THROUGH SUNDAY NIGHT AND EARLY MONDAY. THE COOLER...UNSETTLED TREND RAMPS UP IN THE EXTENDED PERIOD WITH THE NEXT PACIFIC TROUGH MOVING ONSHORE SUNDAY NIGHT BEFORE DROPPING DOWN INTO THE GREAT BASIN ON MONDAY. TRACKING OF THIS STORM IN THE UPPER LEVELS DIFFERS BETWEEN MODELS WITH THE GFS HINTING AT A SPLITTING LOW AND THE ECMWF TRACKING A MORE AMPLIFIED STORM THROUGH THE FORECAST AREA. HOWEVER...BOTH MODELS INDICATE A JET MAXIMUM OVER THE AREA MONDAY AFTERNOON SO AM ONCE AGAIN ANTICIPATING GUSTY WINDS AHEAD OF THIS STORM...PARTICULARLY DOWN SOUTH. WRAPAROUND MOISTURE WILL KEEP THE CHANCE FOR SHOWERS IN THE FORECAST THROUGH MIDWEEK. YET ANOTHER LOW LOOKS TO MOVE IN THE LATTER PART OF THE WORK WEEK SO THE EXPECTED CONTINUATION OF PERIODIC SHOWERS...COMBINED WITH CLOUD COVER...WILL KEEP TEMPERATURES BELOW NORMAL THROUGH THE EXTENDED PERIOD. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT) ISSUED AT 1141 PM MDT FRI APR 22 2016 STRONG WINDS WILL DEVELOP IN THE MORNING AHEAD OF AN APPROACHING PACIFIC STORM SYSTEM AND ITS ASSOCIATED FRONT. EXPECT SOUTH TO SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS AS HIGH AS 50 MPH IN SOME AREAS AHEAD OF THE FRONT...SHIFTING TO THE WEST WITH THE FRONTS PASSAGE DURING THE LATE MORNING IN EASTERN UTAH AND THROUGH THE AFTERNOON ACROSS WESTERN COLORADO. STRONG WINDS ALOFT WILL RESULT IN AREAS OF LLWS THROUGH 16Z. ISOLATED SHOWERS AND VIRGA WILL RESULT IN ENHANCED WIND GUSTS. SHOWERS WILL INCREASE DURING THE AFTERNOON...MAINLY OVER THE HIGHER TERRAIN OF WESTERN COLORADO RESULTING IN AREAS OF MOUNTAIN OBSCURATION. CIGS ARE EXPECTED TO REMAIN ABOVE ILS BREAKPOINTS WITH VFR CONDITIONS THE RULE. ONCE THE FRONT SWEEPS THROUGH THE FOCUS SHIFTS TO NORTHWEST COLORADO BRINGING A GOOD CHANCE FOR SHOWERS FOR KCAG...KHDN... KEEO AND KSBS. && .FIRE WEATHER... ISSUED AT 322 PM MDT FRI APR 22 2016 THE GUSTY WINDS THAT OCCURRED TODAY WILL PICK UP AGAIN NEAR NOON TOMORROW AS THE NEXT STORM SYSTEM APPROACHES. THIS STORM WILL BRING AN INCREASE IN WINDS WITH GUSTS EXPECTED TO REACH 30 TO 40 MPH ACROSS MUCH OF THE REGION. SOME SHOWERS AND AN ISOLATED THUNDERSTORM ARE ALSO POSSIBLE AS THIS SYSTEM MOVES THROUGH. RELATIVE HUMIDITIES WILL GENERALLY REMAIN ABOVE 15% EXCEPT FOR IN SOUTHEASTERN UT AND SOUTHWESTERN CO. WHILE CRITICAL FIRE WEATHER CONDITIONS MAY PERIODICALLY BE MET IN UT FIRE ZONE 491 AND CO FIRE ZONE 207 TOMORROW...DISCUSSIONS WITH LAND MANAGERS REVEALED GREEN- UP CONTINUES IN THOSE AREAS SO NO FIRE WEATHER PRODUCTS HAVE BEEN ISSUED. EVEN SO...WE WILL CONTINUE TO MONITOR FIRE WEATHER CONDITIONS. && .GJT WATCHES/WARNINGS/ADVISORIES... CO...NONE. UT...NONE. && SHORT TERM...MMS LONG TERM...JDC/MMS AVIATION...NL FIRE WEATHER...MMS/TGR
Hazardous weather outlook, Apr 22, 5:16 AM MDT, 21 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND JUNCTION CO 516 AM MDT FRI APR 22 2016 COZ001>014-017>023-UTZ022>025-027>029-231200- LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN- ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS- UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR- CENTRAL COLORADO RIVER BASIN-GRAND AND BATTLEMENT MESAS- GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- WEST ELK AND SAWATCH MOUNTAINS-FLAT TOPS- UPPER GUNNISON RIVER VALLEY-UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE- NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS- PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA MOUNTAINS- EASTERN UINTA BASIN-TAVAPUTS PLATEAU-ARCHES/GRAND FLAT- LA SAL AND ABAJO MOUNTAINS-CANYONLANDS/NATURAL BRIDGES- 516 AM MDT FRI APR 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS THIS AFTERNOON AND LINGER THROUGH EARLY THIS EVENING. GUSTY WINDS TO 40 MPH AND BRIEF HEAVY PRECIPITATION WILL OCCUR WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STRONGER PACIFIC STORM WILL PUSH ACROSS THE GREAT BASIN EARLY SATURDAY AND THROUGH WESTERN COLORADO BY SATURDAY NIGHT. THIS SYSTEM WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS TO MUCH OF EASTERN UTAH AND WESTERN COLORADO THROUGH MIDDAY SUNDAY. AFTER A DRY DAY ON MONDAY...YET ANOTHER STORM TRACKS THROUGH THE REGION TUESDAY AND WEDNESDAY OF NEXT WEEK...BRINGING MORE VALLEY RAIN AND MOUNTAIN SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Apr 23, 12:38 AM MDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1238 AM MDT SAT APR 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM NON-TSTM WND GST MOUNT ABRAMS 37.96N 107.65W
04/23/2016 M65 MPH OURAY CO MESONET
&&
EVENT NUMBER GJT1600615
DCNearby
Wind Advisories in Colorado, 2016Wind Advisories in Utah, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.